# SDR DALA2019090905233

- Difficulty date: September 3, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 19,499 hours, 7,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6004526) DURING INSPECTION FOUND WHITE EXIT LIGHT 31D BROKEN. R/R EMERGENCY PATH LIGHT AT 31D IAW AMM 33-51. OPS CK NML.
